Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Persistent rashes with greyish black spot on the neck after wearing artificial jewellery. How can it be resolved?

i am a 20 year old female with a height of 5 feet 4 inch and weight of 70 kg.i have allergy from artificial jewellery due to which i have develop rashes and pus in the area which comes in contact with the artificial jewellery for more than 3 hours.It has been 1 year and the rash has not gone yet.the rashes are prominent and have formed a greyish black spot around my neck. what is it should i do
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you will have to stop artificial jewellary
try other metals which are suiable

for old marks
you apply clidac a gel +mometasone
mix them and apply
tab tab doxycycline 100 mgm daily for 2 weeks
when you go out apply histocalamine
dont use brufen,aspirin,disprin paracetamol for fever and pain
you can take 50 mgm diclofenic if fever or pain
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor